# SDR CA110321009

- Difficulty date: March 14, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 12,534 hours
- Engine: Lyc O360A4M
- Propeller: Snsnch 76EM8
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4370
- Condition: Failed
- Location: Right
- Part time: 130 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R, P
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT DETECTED A VIBRATION IN CRUISE FLIGHT & ELECTED TO CARRY OUT A MAGNETO CHECK.  THE RT MAGNETO FAILED COMPLETELY.  THE PILOT ELECTED TO CLIMB FOR ALTITUDE & RETURNED TO BASE.  REMOVED THE MAGNETO & RETURNED IT TO THE MFG FOR WARRANTY.  A STRIP REPORT HAS BEEN REQUESTED & WILL BE FORWARDED ON RECEIPT.  PLEASE REFER SDR NR 20110321009.
